Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 128492, 16 pages
http://dx.doi.org/10.1155/2012/128492
Research Article

Complete Convergence for Moving Average Process of Martingale Differences

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 9 March 2012; Accepted 14 May 2012

Academic Editor: Chuanxi Qian

Copyright © 2012 Wenzhi Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. A. Ibragimov, “Some limit theorems for stationary processes,” Theory of Probability and Its Applications, vol. 7, no. 4, pp. 361–392, 1962. View at Google Scholar
  2. R. M. Burton and H. Dehling, “Large deviations for some weakly dependent random processes,” Statistics & Probability Letters, vol. 9, no. 5, pp. 397–401, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. L. Li, M. B. Rao, and X. C. Wang, “Complete convergence of moving average processes,” Statistics & Probability Letters, vol. 14, no. 2, pp. 111–114, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. X. Zhang, “Complete convergence of moving average processes under dependence assumptions,” Statistics & Probability Letters, vol. 30, no. 2, pp. 165–170, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. X. Li and L. X. Zhang, “Complete moment convergence of moving-average processes under dependence assumptions,” Statistics & Probability Letters, vol. 70, no. 3, pp. 191–197, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T.-S. Kim, M.-H. Ko, and Y.-K. Choi, “Complete moment convergence of moving average processes with dependent innovations,” Journal of the Korean Mathematical Society, vol. 45, no. 2, pp. 355–365, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Y. Chen, T.-C. Hu, and A. Volodin, “Limiting behaviour of moving average processes under ϕ-mixing assumption,” Statistics & Probability Letters, vol. 79, no. 1, pp. 105–111, 2009. View at Publisher · View at Google Scholar
  8. X. C. Zhou, “Complete moment convergence of moving average processes under ϕ-mixing assumptions,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 285–292, 2010. View at Publisher · View at Google Scholar
  9. W. Z. Yang, X. J. Wang, N. X. Ling, and S. H. Hu, “On complete convergence of moving average process for AANA sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 863931, 24 pages, 2012. View at Publisher · View at Google Scholar
  10. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar · View at Zentralblatt MATH
  11. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Q. M. Shao, “A moment inequality and its applications,” Acta Mathematica Sinica, vol. 31, no. 6, pp. 736–747, 1988. View at Google Scholar · View at Zentralblatt MATH
  13. S. H. Sung, “Complete convergence for weighted sums of ρ-mixing random variables,” Discrete Dynamics in Nature and Society, Article ID 630608, 13 pages, 2010. View at Publisher · View at Google Scholar
  14. P. Y. Chen and Y. M. Li, “Limiting behavior of moving average processes of martingale difference sequences,” Acta Mathematica Scientia A, vol. 31, no. 1, pp. 179–187, 2011. View at Google Scholar
  15. Y. S. Chow, “Convergence of sums of squares of martingale differences,” Annals of Mathematical Statistics, vol. 39, pp. 123–133, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. Hall and C. C. Heyde, Martingale Limit Theory and Its Application, Academic Press, New York, NY, USA, 1980.
  17. K. F. Yu, “Complete convergence of weighted sums of martingale differences,” Journal of Theoretical Probability, vol. 3, no. 2, pp. 339–347, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Ghosal and T. K. Chandra, “Complete convergence of martingale arrays,” Journal of Theoretical Probability, vol. 11, no. 3, pp. 621–631, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. H. Hu, “Fixed-design semiparametric regression for linear time series,” Acta Mathematica Scientia B, vol. 26, no. 1, pp. 74–82, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. H. Hu, X. Li, W. Yang, and X. Wang, “Maximal inequalities for some dependent sequences and their applications,” Journal of the Korean Statistical Society, vol. 40, no. 1, pp. 11–19, 2011. View at Publisher · View at Google Scholar
  21. S. H. Hu, C. H. Zhu, Y. B. Chen, and L. Wang, “Fixed-design regression for linear time series,” Acta Mathematica Scientia, vol. 22, no. 1, pp. 9–18, 2002. View at Google Scholar
  22. L. Tran, G. Roussas, S. Yakowitz, and B. Truong Van, “Fixed-design regression for linear time series,” The Annals of Statistics, vol. 24, no. 3, pp. 975–991, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Q. Y. Wu, Probability Limit Theory for Mixed Sequence, Science Press, Beijing, China, 2006.
  24. A. Gut, Probability: A Graduate Course, Springer Science+Business Media,, New York, NY, USA, 2005.